# SDR ASAA2024031548438

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 27,977 hours, 9,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AREA EMERGENCY EXIT LIGHTS ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1672 IAW B737NG AMM 33-51-06-960-806. OPS CHECK GOOD.
